Alert archive / Alabama / Tornado Warnings in 2018

Tornado Warning 24, NWS Huntsville, AL

June 23, 2018Colbert County, Franklin County, Lawrence County, Alabama

NWS Huntsville, AL issued this tornado warning at Jun 23, 2018, 5:45 PM CDT for Colbert County, Franklin County, Lawrence County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2018, 5:45 PM CDT (22:45 UTC)
Expired
Jun 23, 2018, 6:15 PM CDT
In force
30 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated

Counties Colbert County, AL, Franklin County, AL, Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 5:40 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1359 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

255 
WFUS54 KHUN 232245
TORHUN
ALC033-059-079-232315-
/O.NEW.KHUN.TO.W.0024.180623T2245Z-180623T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
545 PM CDT SAT JUN 23 2018

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  Southeastern Colbert County in northwestern Alabama...
  Northeastern Franklin County in northwestern Alabama...
  Southwestern Lawrence County in northwestern Alabama...

* Until 615 PM CDT.
    
* At 545 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Littleville, or near Russellville, moving east at
  15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Russellville, Littleville, Newburg, Hatton, Mt Hope, La Grange,
  Tharptown, Ne Smith, Landersville and western Bankhead National
  Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3447 8773 3466 8768 3463 8733 3437 8741
TIME...MOT...LOC 2245Z 283DEG 14KT 3456 8763 

TORNADO...RADAR INDICATED
HAIL...<.75

$$

RSB
2 follow-up statements
817 
WWUS54 KHUN 232304
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
604 PM CDT SAT JUN 23 2018

ALC033-232313-
/O.CAN.KHUN.TO.W.0024.000000T0000Z-180623T2315Z/
Colbert AL-
604 PM CDT SAT JUN 23 2018

...THE TORNADO WARNING FOR SOUTHEASTERN COLBERT COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Alabama.

LAT...LON 3457 8758 3457 8752 3458 8752 3458 8751
      3460 8751 3463 8749 3463 8748 3462 8733
      3443 8739 3438 8741 3446 8761
TIME...MOT...LOC 2303Z 284DEG 15KT 3454 8751 

$$

ALC059-079-232315-
/O.CON.KHUN.TO.W.0024.000000T0000Z-180623T2315Z/
Franklin AL-Lawrence AL-
604 PM CDT SAT JUN 23 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE COUNTIES...
    
At 603 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Littleville, or 12 miles west of
Moulton, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Newburg, Ne Smith, Hatton, Mt Hope, Landersville and western Bankhead
National Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3457 8758 3457 8752 3458 8752 3458 8751
      3460 8751 3463 8749 3463 8748 3462 8733
      3443 8739 3438 8741 3446 8761
TIME...MOT...LOC 2303Z 284DEG 15KT 3454 8751 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RSB
480 
WWUS54 KHUN 232309
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
609 PM CDT SAT JUN 23 2018

ALC059-079-232318-
/O.EXP.KHUN.TO.W.0024.000000T0000Z-180623T2315Z/
Franklin AL-Lawrence AL-
609 PM CDT SAT JUN 23 2018

...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN AND SOUTHWESTERN
LAWRENCE COUNTIES WILL EXPIRE AT 615 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Alabama.

LAT...LON 3457 8758 3457 8752 3458 8752 3458 8751
      3460 8751 3463 8749 3463 8748 3462 8733
      3443 8739 3438 8741 3446 8761
TIME...MOT...LOC 2308Z 283DEG 14KT 3454 8749 

$$

RSB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:18 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 23, 3:18 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
318 PM CDT Sat Jun 23 2018

.NEAR TERM...(Tonight)
Issued at 318 PM CDT Sat Jun 23 2018

Another round/cluster of tstms, associated with a passing shrtwv or
vort max aloft, impacted much of the cntrl TN Valley earlier today.
Damage reports though were fairly minimal with the only reports thus
far being a few trees down in a couple of locations, including one
cell that may have knocked one/two trees over in Lincoln Co. The last
small cluster of note on radar is currently moving ewd out of
Cullman Co, and may stay just south of the NE AL counties over the
next 1-2 hrs. Otherwise, light rain has just about exited NE AL to
the east this late Sat afternoon.

While there remains some low chances for perhaps a few additional
showers/tstms going into the evening period, especially with a
weak stalled frontal boundary north of the area and some lingering
moisture in place below H7, the prob for any additional convection is
diminishing and in fact, these rain chances may in fact be trimmed
further with the evening update. One thing that was not mentioned was
the prob for any patchy fog later tonight. For now, a good bit of
cloud cover, embedded within a somewhat zonal flow regime, continues
to traverse ewd across the region. This fact coupled with the chance
for an additional shower/tstm may limit the threat for any patchy fog
at this point, but this may change later this evening if cloud cover
begins to diminish/sct. Otherwise, another very mild night looks to
be in store for the mid TN Valley, with lows mainly in the upper
60s/near 70F range.

.SHORT TERM...(Sunday through Monday night)
Issued at 318 PM CDT Sat Jun 23 2018

The stalled front to the north actually begins to lift further to the
NNE as a warm front going into the latter half of the weekend period,
with a return flow setup well in place across most of the SE region.
The predom wly flow regime aloft also looks to give way to the
subtropical ridge axis strengthening across the cntrl Gulf region.
While this may not completely end rain chances Sun into Mon,
convective initiation may be more dependent on latent heating factors
during the afternoon, with tstms taking on the more typical pulse
characteristics of early summer convection. In fact, little change in
this pattern is xpcted going into Tue, with high pressure at the sfc
and aloft helping to control the overall wx pattern over the region.
Overall temps will also trend seasonably warm going into next week,
with highs mainly in the lower 90s while overnight lows trends predom
around the 70F mark.

.LONG TERM...(Tuesday through Friday)
Issued at 318 PM CDT Sat Jun 23 2018

The extended portion of the forecast begins Tuesday with an H5 high
encompassing much of the Srn CONUS, stretching from SoCAL Ewrd nearly
to the Carolinas. An upper low that was previously cutoff over the
Central Plains will finally begin to move E/NE toward the Great
Lakes. Around the base of this weak trof (and wedged in between the
ridge to the S/SW), disturbances will pinwheel, bringing rounds of
showers/storms in the form of MCSs overnight Tuesday into Wednesday.
This activity should remain W of the local CWFA, as the upper ridge
begins to retrograde Wwrd at the same time. However, the outflow
associated with this should spark additional showers/storms by
Wednesday morning, and especially Wednesday afternoon. Lift will be
enhanced over the Ern zones with the terrain in concert with this
outflow feature, and as such, the highest PoPs were located there
(lessening as you translate Wwrd across the area).

Thursday will be another day of scattered showers and storms as
what's left of the lift associated with the departing upper low
lingers in the region, again, with the highest PoPs in the NErn
counties/zones. By the end of the week, the upper ridge builds/slides
Ewrd overhead of the TN Valley as a trof comes ashore on the W Coast.
As the ridge shifts E of the area, E/SE flow will increase Gulf
Moisture across the area in time for the weekend, and with that,
increased chances for showers and storms. High-end chance/likely PoPs
are expected during this time.

As for temps, during the 'drier' half of the work week, daytime highs
will top out in the lower/middle 90s. Temps will decrease a few
degrees thanks to additional convection/associated cloud cover by
the weekend, with daytime temps during this time only topping out in
the upper 80s/low 90s. Morning lows will remain muggy through the
week, only dropping into the lower/middle 70s each morning. As in
days past, any locations that receive moderate/heavy rainfall stand a
pretty decent chance at developing some patchy/dense fog the
following morning, but this is too far out to formally include in the
grids just yet.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1230 PM CDT Sat Jun 23 2018

The main convective line has now pretty much cleared the two primary
airports to the east, with just some lingering -shra remaining over
much of NW/N cntrl AL. Given the showers/tstms from earlier coupled
with the lingering -ra, lower cigs in the 2-3K ft range are in place
over parts of the area including the KHSV terminal. These conditions
should be improving heading into the evening hrs, as the -ra exits to
the east and slightly drier air mixes into the lower levels. Sfc
winds predom out of the SW near 10-12kt this afternoon will also
diminish slightly this evening.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...09
SHORT TERM...09
LONG TERM...12
AVIATION...09

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jun 23, 3:23 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
323 PM CDT Sat Jun 23 2018

ALZ001>010-016-TNZ076-096-097-241100-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
323 PM CDT Sat Jun 23 2018

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Tonight...

Isolated to scattered thunderstorms remain possible into the evening
hours. Gusty winds and brief heavy rainfall are possible with a few
of these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are possible Sunday with the
highest chances in the southern middle Tennessee counties.

Additional thunderstorm chances will remain in the forecast each
day, but the chances will be rather low as high pressure builds
across the region.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
not anticipated at this time.

In the hours before

Special weather statement, Jun 23, 12:00 PM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1200 PM CDT SAT JUN 23 2018

TNZ076-096-097-231730-
Franklin TN-Moore TN-Lincoln TN-
1200 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOORE...EAST CENTRAL
LINCOLN AND FRANKLIN COUNTIES UNTIL 1230 PM CDT...

At 1159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Fayetteville to near
Huntland. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Winchester, Lynchburg, Decherd, Estill Springs, Cowan, Huntland,
Sewanee, Tims Ford Lake, Lexie Crossroads and Mulberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3534 8603 3531 8600 3532 8598 3529 8592
      3522 8586 3500 8586 3499 8598 3499 8632
      3524 8651 3534 8626 3534 8625 3535 8624
      3533 8620 3536 8617 3535 8616 3536 8616
TIME...MOT...LOC 1659Z 251DEG 39KT 3519 8646 3500 8632

BCC
Special weather statement, Jun 23, 12:30 PM CDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1230 PM CDT SAT JUN 23 2018

ALZ009-010-231800-
DeKalb AL-Jackson AL-
1230 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON AND
NORTHEASTERN DEKALB COUNTIES UNTIL 100 PM CDT...

At 1229 PM CDT, Doppler radar was tracking strong thunderstorms
along a line extending from Bridgeport to Henagar. Movement was east
at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Bridgeport, Henagar, Stevenson, Ider, Valley Head, Hammondville,
Mentone, Long Island, Russell Cave National Monument and Fabius.

A severe thunderstorm watch remains in effect for northeast Alabama
until 3 PM CDT.

LAT...LON 3455 8571 3499 8587 3498 8561 3452 8552
TIME...MOT...LOC 1729Z 271DEG 34KT 3497 8583 3462 8570

BCC
Special weather statement, Jun 23, 1:47 PM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Huntsville AL
147 PM CDT SAT JUN 23 2018

ALZ016-231930-
Cullman AL-
147 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 230 PM
CDT...

At 147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Addison to Jasper. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cullman, Hanceville, Good Hope, Holly Pond, Dodge City, Baldwin,
Vinemont, Baileyton, West Point and Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
      3399 8711 3426 8711 3427 8647 3425 8652
      3412 8660 3412 8663 3409 8668 3409 8669
      3405 8668 3406 8671 3403 8670 3395 8679
      3391 8692 3387 8693 3386 8699
TIME...MOT...LOC 1847Z 277DEG 29KT 3419 8723 3388 8719

BCC
Special weather statement, Jun 23, 2:28 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Huntsville AL
228 PM CDT SAT JUN 23 2018

ALZ016-231945-
Cullman AL-
228 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CULLMAN COUNTY
UNTIL 245 PM CDT...

At 227 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dodge City, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hanceville, Good Hope, Holly Pond, Dodge City, Garden City, Colony,
Walter, and Black Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3409 8698 3417 8658 3412 8660 3412 8663
      3409 8666 3408 8670 3405 8668 3406 8671
      3403 8670 3395 8679 3396 8682 3393 8686
      3394 8688 3392 8689 3391 8692 3387 8692
      3386 8695
TIME...MOT...LOC 1927Z 260DEG 30KT 3400 8682

BCC
Special weather statement, Jun 23, 4:06 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Huntsville AL
406 PM CDT SAT JUN 23 2018

ALZ001-002-232130-
Lauderdale AL-Colbert AL-
406 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE AND NORTHERN
COLBERT COUNTIES UNTIL 430 PM CDT...

At 405 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cherokee, or 12 miles east of Iuka, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Florence, Muscle Shoals, Sheffield, Tuscumbia, Cherokee, St. Florian,
Underwood-Petersville, Malone, Posey Loop and Northwest Alabama
Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

If on or near the Tennessee River, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning.

&&

LAT...LON 3496 8765 3472 8755 3462 8813 3483 8810
TIME...MOT...LOC 2105Z 250DEG 28KT 3478 8798

RSB
Special weather statement, Jun 23, 4:30 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
430 PM CDT SAT JUN 23 2018

ALZ001-002-232200-
Lauderdale AL-Colbert AL-
430 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAUDERDALE AND
CENTRAL COLBERT COUNTIES UNTIL 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cherokee, or 14 miles northeast of Tishomingo State Park, moving east
at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Florence, Muscle Shoals, Sheffield, Tuscumbia, Cherokee, St. Florian,
Underwood-Petersville, Posey Loop, Northwest Alabama Regional Airport
and Mt Hester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

If on or near the Tennessee River, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning.

&&

LAT...LON 3460 8803 3478 8807 3489 8762 3463 8756
TIME...MOT...LOC 2129Z 259DEG 26KT 3471 8797

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:00 PM CDTSpecial Weather StatementHUNMarshall45 min
Jun 22, 7:02 PM CDTSpecial Weather StatementHUNDeKalb, Jackson43 min
Jun 22, 7:07 PM CDTTornado WarningHUNCullman23 min
Jun 22, 7:31 PM CDTTornado Warning Tornado observedHUNCullman29 min
Jun 22, 7:53 PM CDTSpecial Weather StatementHUNDeKalb37 min
Jun 22, 8:00 PM CDTTornado WarningHUNCullman13 min
Jun 22, 8:19 PM CDTSpecial Weather StatementHUNMarshall41 min
Jun 22, 8:33 PM CDTSevere Thunderstorm WarningHUNMarshall27 min
Jun 23, 7:20 AM CDTSpecial Weather StatementHUNWinston40 min
Jun 23, 9:52 AM CDTSpecial Weather StatementHUNColbert, Franklin23 min
Jun 23, 10:02 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale28 min
Jun 23, 10:22 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence23 min
Jun 23, 10:37 AM CDTSpecial Weather StatementHUNCullman, Morgan23 min
Jun 23, 10:47 AM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Morgan28 min
Jun 23, 11:10 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan50 min
Jun 23, 11:30 AM CDTSpecial Weather StatementHUNCullman45 min
Jun 23, 11:45 AM CDTSpecial Weather StatementHUNJackson45 min
Jun 23, 12:37 PM CDTSevere Thunderstorm WarningHUNJackson13 min
Jun 23, 1:47 PM CDTSpecial Weather StatementHUNCullman43 min
Jun 23, 2:28 PM CDTSpecial Weather StatementHUNCullman17 min
Jun 23, 4:06 PM CDTSpecial Weather StatementHUNColbert, Lauderdale24 min
Jun 23, 4:30 PM CDTSpecial Weather StatementHUNColbert30 min
Jun 23, 4:53 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale37 min
Jun 23, 5:17 PM CDTTornado WarningHUNColbert, Franklin28 min
Jun 23, 5:58 PM CDTSpecial Weather StatementHUNFranklin32 min
Jun 23, 6:32 PM CDTSevere Thunderstorm WarningHUNFranklin13 min

Nearby

Tornado Warnings in Alabama, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.